# SDR YENA20160904789

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 51,928 hours, 18,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FORWARD CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE PERFORMED RESET AND OPS TEST OF EMERGENCY LIGHT SYS IAW AMM 25-65-00.  EMERGENCY LIGHT ILLUMINATED. OPS CHECK PASSED.  OK FOR CONTINUED SERVICE.
